RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2012, Volume 17, Issue 8, Pages 177–182 (Mi fpm1481)  

This article is cited in 3 scientific papers (total in 3 papers)

Quasi-endomorphism rings of strongly indecomposable torsion-free Abelian groups of rank 4 with pseudosocles of rank 1

A. V. Cherednikova

Kostroma State Technology University

Abstract: We obtain the matrix representation of the minimal rational algebra whose subalgebras, up to isomorphism, are quasi-endomorphism rings of strongly indecomposable torsion-free Abelian groups of rank 4 with pseudosocles of rank 1.

Full text: PDF file (98 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2014, 197:5, 703–707

UDC: 512.541.7

Citation: A. V. Cherednikova, “Quasi-endomorphism rings of strongly indecomposable torsion-free Abelian groups of rank 4 with pseudosocles of rank 1”, Fundam. Prikl. Mat., 17:8 (2012), 177–182; J. Math. Sci., 197:5 (2014), 703–707

Citation in format AMSBIB
\Bibitem{Che12}
\by A.~V.~Cherednikova
\paper Quasi-endomorphism rings of strongly indecomposable torsion-free Abelian groups of rank~4 with pseudosocles of rank~1
\jour Fundam. Prikl. Mat.
\yr 2012
\vol 17
\issue 8
\pages 177--182
\mathnet{http://mi.mathnet.ru/fpm1481}
\transl
\jour J. Math. Sci.
\yr 2014
\vol 197
\issue 5
\pages 703--707
\crossref{https://doi.org/10.1007/s10958-014-1754-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84893870348}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1481
  • http://mi.mathnet.ru/eng/fpm/v17/i8/p177

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. V. Cherednikova, “Quasiendomorphism algebras of some quasidecomposable rank 4 torsion-free abelian groups”, Siberian Math. J., 57:6 (2016), 1088–1099  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. V. Cherednikova, “Rings of quasi-endomorphisms of some direct sums of torsion-free Abelian groups”, Russian Math. (Iz. VUZ), 61:1 (2017), 53–68  mathnet  crossref  mathscinet  zmath  isi  elib  elib
    3. A. V. Cherednikova, “O koltsakh kvaziendomorfizmov nekotorykh silno nerazlozhimykh abelevykh grupp bez krucheniya ranga 4”, Chebyshevskii sb., 18:2 (2017), 245–255  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:179
    Full text:62
    References:40
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020